A note on the oscillation of solutions of the differential equation y ' + λ q ( t ) y = 0 with an almost periodic coefficient

Staněk, Svatoslav

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1985)

  • Volume: 24, Issue: 1, page 67-70
  • ISSN: 0231-9721

How to cite

top

Staněk, Svatoslav. "A note on the oscillation of solutions of the differential equation $y^{\prime }+\lambda q(t)y=0$ with an almost periodic coefficient." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 24.1 (1985): 67-70. <http://eudml.org/doc/23445>.

@article{Staněk1985,
author = {Staněk, Svatoslav},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {oscillatory second-order differential equation; almost periodic function},
language = {eng},
number = {1},
pages = {67-70},
publisher = {Palacký University Olomouc},
title = {A note on the oscillation of solutions of the differential equation $y^\{\prime \}+\lambda q(t)y=0$ with an almost periodic coefficient},
url = {http://eudml.org/doc/23445},
volume = {24},
year = {1985},
}

TY - JOUR
AU - Staněk, Svatoslav
TI - A note on the oscillation of solutions of the differential equation $y^{\prime }+\lambda q(t)y=0$ with an almost periodic coefficient
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1985
PB - Palacký University Olomouc
VL - 24
IS - 1
SP - 67
EP - 70
LA - eng
KW - oscillatory second-order differential equation; almost periodic function
UR - http://eudml.org/doc/23445
ER -

References

top
  1. Xapacaxaл B. X., Пoчти-периодические решения обыкновенных дифференциальных уравнений, Издательство Наука, Aлма-Ата, 1970. (1970) 
  2. Левитан Б. М., Пoчти-периодические функции, Mocква 1953. (1953) Zbl0053.32506
  3. Magnus L., Moore R., Oscillation and disconjugacy for linear differential equations with almost periodic coefficients, Acta Math., 96, 1956, 99-123. (1956) MR0080813
  4. Moore R., The behaviour of solutions of a linear differential equation second order, Pac. J. Math., 5, 1955, 125-145. (1955) Zbl0064.08401MR0068690
  5. Reid W. T., Sturmian Theory for Ordinary Differential Equations, Springer-Verlag New York, 1980. (1980) Zbl0459.34001MR0606199
  6. Staněk S., A note on the oscillation for solutions of he differential equation y ' ' = λ q ( t ) y with aperiodic coefficient, Czech. Math. J., 29 (109), 1979, 318-323. (1979) Zbl0416.34037MR0529519

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.